Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Feel like ground beneath the feet is moving. Any advise ?

Hello. Over the last couple of days I have felt like the ground beneath my feet is moving. Like a minor earthquake or something?! I have just moved to London and was with a friend who said we were directly above an underground tube line so it was that but I m feeling it everywhere I go. Any help or advice would be much appreciated. Thanks.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello user,
I think its just the residual effects of what you felt at your friends house, which was just above underground metro rail tube,as your friend said.

You will need few weeks to acclimatise with your new mini earthquake like atmosphere(due to tube). You are advised not try to concentrate on that shaky feeling and concentrate elsewhere like read books or watch TV etc when you feel like that.

hope my info helped you
Dr Hari Om Chandrakar

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor